SciELO - Scientific Electronic Library Online

vol.31 issue1A new approach for data transmission system on topological surfacesA block by block method with Romberg quadrature for the system of Urysohn type Volterra integral equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Computational & Applied Mathematics

On-line version ISSN 1807-0302


KUMAR, Rajneesh  and  KANSAL, Tarun. Fundamental solution in the theory of micropolar thermoelastic diffusion with voids. Comput. Appl. Math. [online]. 2012, vol.31, n.1, pp.169-189. ISSN 1807-0302.

In the present article, we construct the fundamental solution of system of differential equations in the theory of micropolar thermoelastic diffusion with voids in case of steady oscillations in terms of elementary functions. Some basic properties of the fundamental solution are also established. Some special cases are also discussed. Mathematical subject classification: 74Bxx, 74Fxx, 74Hxx.

Keywords : fundamental solution; micropolar thermoelastic diffusion with voids; steady oscillations.

        · text in English     · English ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License